Get your Health question answered in 3 easy steps

162 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes itching after taking Hydrocodone and Clindamyacin?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 3072 Questions
Question
I took hydrocodone and clindamyacin and am very itchy. What's causing this and when will it stop?
Wed, 6 Aug 2014 in Asthma and Allergy
 
 
Answered by Dr. Anshul Varshney 52 minutes later
Brief Answer:
Can be drug allergy

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I understand your concern.

This seems to be allergic reaction to any of the medicine you have taken. Most probably it has result from Clindamycin.

I would advise you following:

1. To stop taking both the medicine. Discuss with your doctor to change the antibiotic to another group like Ofloxacin or Ciprofloxacin.

2. To take pain killer like Diclofenac instead of Hydrocodone.

3. To take anti allergic like Levocetrizine 5 mg once a day for itching.

This would take around 3-4 days to get relived.
If you have any further query please ask me.

Stay Healthy.
Above answer was peer-reviewed by
 
Follow-up: What causes itching after taking Hydrocodone and Clindamyacin? 20 days later
I had a severe nose bleed yesterday. Took six hours to stop. With holding pressure. Ice afrin and a humidifier. Can eat second day. Still spitting up blood. Sweat a lot last night. Feel dehydrated. What to do?
 
 
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer:
I need details

Detailed Answer:
Dear Friend,
Welcome again.
In your last query, you mentioned about taking Clindamycin and hyrdocodone. So, i would like to know for what purpose you were taking them. I am keen to know this because this might be related to your nose bleed.
Mostly nose bleed occurs due to high blood pressure, local causes like Nasal Polyp, Bleeding disorder.
I wise decision in such scenario is to once get an ENT evaluation. If there is no local cause for bleeding from nose, get your Blood Pressure checked. Also get Platelet Count and Coagulation Profile done.
Revert back with the details and reports.
Stay Healthy.
Dr Anshul Varshney, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Allergist